論文

2018年

[Takotsubo cardiomyopathy developing during anagrelide therapy in a patient with essential thrombocythemia].

[Rinsho ketsueki] The Japanese journal of clinical hematology
  • Takahiro Nagashima
  • ,
  • Shinpei Harada
  • ,
  • Hiroyuki Kimura

59
12
開始ページ
2606
終了ページ
2608
記述言語
日本語
掲載種別
研究論文(学術雑誌)
DOI
10.11406/rinketsu.59.2606

A 76-year-old woman taking anagrelide (ANA) for essential thrombocythemia (ET) was rushed to the hospital by ambulance because of severe chest pain. Echocardiography revealed apical akinesis with basal and mid-hyperkinesis, and a coronary angiography revealed no significant stenosis in the dominant coronary artery. The patient was diagnosed with takotsubo cardiomyopathy (Tako). Tako is typically believed to be caused by stress; however, no stress was detected except that related to ANA therapy. ANA is useful in treating ET and is known to have severe cardiovascular effects. We must pay careful attention to Tako during ANA therapy.

リンク情報
DOI
https://doi.org/10.11406/rinketsu.59.2606
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/30626797
ID情報
  • DOI : 10.11406/rinketsu.59.2606
  • PubMed ID : 30626797

エクスポート
BibTeX RIS